# SDR CA070827001

- Difficulty date: August 23, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Cessna S550
- Aircraft time: 16,607 hours
- Engine: Pwa JT15D4
- System (JASC): 7250 · Turbine Section
- Part: Gasket
- Part number: 311666801
- Condition: Leaking
- Location: Nr 4 Brg Hsg
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

(CAN) NR 4 BEARING GASKET LEAKED CAUSING COKING AND BLOCKAGE OF THE OIL SCAVENGE TUBE. (TC NR 20070827001)
